depression

Are Your Birth Control Pills Making You Depressed?
12Oct, 2016

Are Your Birth Control Pills Making You Depressed?

By: | Tags: , ,

A new study was recently published in JAMA Psychiatry on the link between hormonal contraception and depression. The study concluded that the use of hormonal contraception – including birth control pills, implants and patches – especially among adolescents, was associated with subsequent use of antidepressants and a first diagnosis of depression, suggesting depression as a potential side effect of hormonal contraceptive use.
READ MORE

30Jun, 2011

Antidepressants Aren’t The Answer for Depression – Rose P.’s Story

By: | Tags:

Are you suffering from depression? Do you also have weight gain, anxiety, IBS, fibromyalgia, and migraines? Has your doctor told you that your blood work is normal, and offered you antidepressants such as Prozac? Dr. Hotze explains how you may have hormonal imbalances that have been overlooked or misdiagnosed that have been causing your symptoms. The answer may be as simple as replenishing your hormones and restoring hormonal balance to bring you back to good health.
READ MORE

Send this to friend